# SDR V0XR201003260005

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 27,076 hours, 25,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER SEAT TRACK BETWEEN FR 30-35 CTR FUSELAGE II IS CORRODED BEYOND LIMITS. R & R SEAT TRACK. W/C 2149.
